Weak smooth $\alpha$-structure of smooth topological spaces
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 143-153
Printed March 1, 2004
Chun-Kee Park, Won Keun Min, Myeong Hwan Kim
Kangwon National University, Kangwon National University, Kangwon National University
Abstract : In [3] and [6] the concepts of smooth closure, smooth interior, smooth $\alpha$-closure and smooth $\alpha$-interior of a fuzzy set were introduced and some of their properties were obtained. In this paper, we introduce the concepts of several types of weak smooth compactness and weak smooth $\alpha$-compactness in terms of these concepts introduced in [3] and [6] and investigate some of their properties.
Keywords : fuzzy sets, smooth topology, $\alpha$-closure, $\alpha$-interior, weak smooth compactness, weak smooth $\alpha$-compactness
MSC numbers : 54A40, 03E72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd